Cannot absorb Iron, B12, Folate and possibly Calcium
I've had an ongoing problem with being Anaemic since last year. After many blood tests the doctor told me I have a problem with my stomach lining absorbing vitamins and I have been referred for an Endoscopy. She said she was pretty worried because of my age (22). I also have tingling sensations in my toes (although I'm not sure whether this is connected or not). I was just wondering what it is they would test for? It's got my pretty scared because google is telling me scary answers.
I would get tested for diabetes and thyroid disease, if that comes up clean, you can buy liquid vitamins. I have to do it that way because I don't absorb anything other then Calcium.
Even better, see your doctor! And tell him/her your symptoms and ask for a blood requisition. If he/she won't do it, I'd suggest finding a new doctor. You wouldn't ask if you weren't worried about your own health, right?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.